RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2004, Number 3, Pages 73–75 (Mi ivm141)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Logarithmic estimates for the rate of convergence of methods for solving the inverse Cauchy problem in a Banach space

M. Yu. Kokurin, V. V. Klyuchev

Mari State University

Full text: PDF file (129 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2004, 48:3, 67–69

Bibliographic databases:
UDC: 517.983
Received: 08.01.2003

Citation: M. Yu. Kokurin, V. V. Klyuchev, “Logarithmic estimates for the rate of convergence of methods for solving the inverse Cauchy problem in a Banach space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, no. 3, 73–75; Russian Math. (Iz. VUZ), 48:3 (2004), 67–69

Citation in format AMSBIB
\Bibitem{KokKly04}
\by M.~Yu.~Kokurin, V.~V.~Klyuchev
\paper Logarithmic estimates for the rate of convergence of methods for solving the inverse Cauchy problem in a Banach space
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2004
\issue 3
\pages 73--75
\mathnet{http://mi.mathnet.ru/ivm141}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2070837}
\zmath{https://zbmath.org/?q=an:1074.65061}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2004
\vol 48
\issue 3
\pages 67--69


Linking options:
  • http://mi.mathnet.ru/eng/ivm141
  • http://mi.mathnet.ru/eng/ivm/y2004/i3/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Klyuchev, “On necessary conditions for the slow convergence of a class of methods for solving an inverse Cauchy problem in a Banach space”, Russian Math. (Iz. VUZ), 49:8 (2005), 74–77  mathnet  mathscinet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:106
    Full text:34
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020